# SDR DL73K010533

- Difficulty date: April 2, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND IN THE BORE AND FACES OF THE LT AND RT  FUSELAGE CLEVIS LUGS FOR THE HORIZONTAL STABILIZER.  THE CORROSION WAS REMOVED AND NEW BUSHINGS WERE INSTALLED PER   ERA 397371-14AD AT HMV.
